# SDR VTZA990093

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 894
- Engine: Garrtt TPE3311
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 7203 - IAD-ROA - ABORTED TAKEOFF DUE TO LEFT ENGINE TORQUE ROLLED BACK ON TAKEOFF ROLL.  AIRCRAFT RETURNED TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 42397, MEL 76-2.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURNED TO SERVICE.  (M)
